# SDR CA100201003

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 65,988 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Damaged
- Location: Krueger Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON FLAP RETRACTION AFTER DEPARTURE, THE NR 6 KRUGER FLAP IN TRANSIT LIGHT REMAINED ILLUMINATED. ACFT RETURNED TO BASE. THE SWITCH WAS REPLACED AND THE ACFT RETURNED TO SERVICE. (TC 20100201003)
